Matrix-Valued and Quaternion Wavelets

File Description SizeFormat 
GinzbergWalden2012b.pdfAccepted version1.01 MBAdobe PDFView/Open
Title: Matrix-Valued and Quaternion Wavelets
Authors: Ginzberg, P
Walden, AT
Item Type: Journal Article
Issue Date: 1-Mar-2013
URI: http://hdl.handle.net/10044/1/12537
DOI: http://dx.doi.org/10.1109/TSP.2012.2235434
ISSN: 1053-587X
Publisher: IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Start Page: 1357
End Page: 1367
Journal / Book Title: IEEE TRANSACTIONS ON SIGNAL PROCESSING
Volume: 61
Issue: 6
Copyright Statement: © 2012 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.
Appears in Collections:Statistics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx